Free q-distributive lattices

Studia Logica 56 (1-2):23 - 29 (1996)
The dual spaces of the free distributive lattices with a quantifier are constructed, generalizing Halmos' construction of the dual spaces of free monadic Boolean algebras.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00370139
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 19,950
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Paul R. Halmos (1962). Free Monadic Algebras. Journal of Symbolic Logic 27 (4):469-469.

Add more references

Citations of this work BETA
Laura Rueda (2001). Linear Heyting Algebras with a Quantifier. Annals of Pure and Applied Logic 108 (1-3):327-343.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

13 ( #262,101 of 1,792,140 )

Recent downloads (6 months)

4 ( #207,498 of 1,792,140 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.